# SDR SWAA2022020814244

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FWD THRESHOLD CAP IS CORRODED ON BOTTOM SIDE. / REMOVED AND REPLACED AFT CARGO FWD THRESHOLD CAP IAW SRM 51-40-02-0-0G AND AIPC 25-52-10-02 A TAG A92295.
